Clique-perfectness of complements of line graphs

Flavia Bonomo, Guillermo Durán, Martin Safe, Annegret Wagler
Discrete Applied Mathematics, Volume 186, page 19--44 - 2015
Download the publication : DAM_cp_coline.pdf [484Ko]  

BibTex references

@Article\{BDSW15,
  author       = "Bonomo, Flavia and Dur\'an, Guillermo and Safe, Martin and Wagler, Annegret",
  title        = "Clique-perfectness of complements of line graphs",
  journal      = "Discrete Applied Mathematics",
  volume       = "186",
  pages        = "19--44",
  year         = "2015",
  publisher    = "Elsevier",
  url          = "http://publicaciones.dc.uba.ar/Publications/2015/BDSW15"
}

Other publications in the database

» Flavia Bonomo
» Guillermo Durán
» Martin Safe
» Annegret Wagler